このエントリーをはてなブックマークに追加
ID 33110
FullText URL
Author
Bin-Saad, Maged G.
Abstract

An attempt is made here to introduce and study a pair of double power series associated with the generalized zeta function due to Erdélyi Φ(x; z; a) together with related sums, integral representations, generating relations and N-fractional calculus. A number of (known and new) results shown to follow as special cases of our theorems.

Published Date
2007-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume49
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
37
End Page
52
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol49/iss1/2
JaLCDOI